Radiesse under eyes - inflammation or granuloma forming? At which point steroids?
Doctor Answers 5
The right filler for eyes
Radiesse is an excellent product with a wonderful safety profile, but I do not use it around the eyes. Granuloma formation is unlikely with the use of Radiesse but inflammation and some irregularities can occur, especially in the thin skin and muscle layer of the lower eyelid. I would be very conservative in your approach to managing this hopefully, temporary side effect. Inflammation should subside and an oral steroid may be a better choice than an injection of steroids as injectional steroids can lead to other changes of the skin and soft tissue that are irreversible. Once the redness subsides, gentle massage will help with any residual lumpiness but other interventions can be used at that time as well.
Radiesse Under eyes
I'm sorry that you are experiencing these problems, but without pictures it is difficult to determine exactly what is happening. Radiesse is not generally injected under the eyes, unless you are referring to the cheek areas. I would make an appointment with a doctor who has experience with Radiesse so that you can be fully evaluated and treated appropriately.
Radiesse Under eyes
I am sorry to hear about your experience. Without photos it is difficult to assess what is happening and give you advice. Radiesse is not typically injected under the eyes, unless you are referring to the cheek area. I recommend having this evaluated by an expert so you can receive proper treatment. Best of Luck!
You might also like...
Radiesse & Granuloma--Steroids, radiofrequency, lasers
This is tough to answer without pictures, but supplements won't improve this. I recommend getting a formal evaluation with a cosmetic dermatologist. Steroids, venus legacy, and lasers may give improvement. Best, Dr. Emer
Radiesse under eyes
There is no supplement that will make any difference. Radiesse is not the choice of material to be placed under the eyes and is very tricky to use. it must be placed on the bone in very small amounts and not like HA products. Now that it has been done steroid injections may help but be sure you see a board certified dermatologist of plastic surgeon
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.